# SDR 375PA0011

- Difficulty date: February 24, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737317
- Aircraft serial: 23812
- Aircraft time: 42,820 hours, 36,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Forward section emergency exit lights inop.  Found emergency light connection at row 3 ABC off.  Reconnected and repositioned wiring.  Lights ops. chk. normal.
